Alert archive / Illinois / River Flood Warnings in 2011
River Flood Warning 196, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jul 31, 2011, 11:58 AM CDT for Calhoun County, Illinois; Lincoln County, Missouri. It took effect at Aug 4, 2011, 1:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jul 31, 2011, 11:58 AM CDT (16:58 UTC)
- In effect from
- Aug 4, 2011, 1:00 PM CDT
- Expired
- Aug 2, 2011, 10:38 AM CDT
- In force
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
Counties Calhoun County, IL, Lincoln County, MO
The radar
The St Louis radar (KLSX), 47 km from the middle of the area, began a volume at 16:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River at Winfield Lock and Dam 25 (CAGM7).
- Action stage
- 24 ft
- Minor stage
- 26 ft
- Moderate stage
- 30 ft
- Major stage
- 34 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05513675, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
996
WGUS43 KLSX 311658
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1158 AM CDT SUN JUL 31 2011
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN ILLINOIS AND MISSOURI...
MISSISSIPPI RIVER AT CANTON LD20
AT SAVERTON LD22
AT WINFIELD LD25
.THIS FLOOD WARNING IS A RESULT OF EXCESSIVE RAINFALL ACROSS THE UPPER
MISSISSIPPI RIVER VALLEY DURING THE PAST WEEK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC001-MOC111-011658-
/O.NEW.KLSX.FL.W.0194.110802T1800Z-110804T1800Z/
/CANM7.1.ER.110802T1800Z.110802T1800Z.110803T1800Z.NO/
1158 AM CDT SUN JUL 31 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSISSIPPI RIVER AT CANTON LD20.
* FROM TUESDAY TO WEDNESDAY AFTERNOON.
* AT 11:00 AM SUNDAY THE STAGE WAS 12.7 FEET.
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
EARLY TUESDAY AFTERNOON.
* IMPACT...AT 14.0 FEET...BOTH BANKS BEGIN TO OVERFLOW. MINOR DAMAGES
BEGIN.
$$
ILC149-MOC173-011657-
/O.NEW.KLSX.FL.W.0195.110803T0000Z-110805T0000Z/
/SVRM7.1.ER.110803T0000Z.110803T0000Z.110804T0000Z.NO/
1158 AM CDT SUN JUL 31 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSISSIPPI RIVER AT SAVERTON LD22.
* FROM TUESDAY TO WEDNESDAY EVENING.
* AT 11:00 AM SUNDAY THE STAGE WAS 13.9 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
TUESDAY EVENING.
* IMPACT...AT 12.0 FEET...BUILDINGS IN UNPROTECTED AREAS ARE DAMAGED.
AT THIS APPROXIMATE STAGE, THE CORPS WILL LIFT ALL GATES OUT OF THE
RIVER, CREATING "OPEN RIVER" CONDITIONS. THIS TAKES PLACE AT A
DISCHARGE OF AROUND 160,000 CFS.
$$
ILC013-MOC113-011657-
/O.NEW.KLSX.FL.W.0196.110804T1200Z-110806T0600Z/
/CAGM7.1.ER.110804T1200Z.110804T1200Z.110805T0600Z.NO/
1158 AM CDT SUN JUL 31 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSISSIPPI RIVER AT WINFIELD LD25.
* FROM THURSDAY TO LATE THURSDAY NIGHT.
* AT 6:00 AM SUNDAY THE STAGE WAS 23.3 FEET.
* FLOOD STAGE IS 26.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
THURSDAY MORNING.
* IMPACT...AT 26.0 FEET...FLOOD STAGE. MINOR DAMAGES BEGIN. HIGHWAY
B IN EASTERN ST. CHARLES COUNTY FLOODS NEAR THE DARDENNE CREEK
BRIDGE.
* IMPACT...AT 24.0 FEET...WATER BEGINS COVERING HIGHWAY C ABOUT A HALF
MILE SOUTH OF HIGHWAY B IN ST. CHARLES COUNTY.
* IMPACT...AT 23.0 FEET...A FEW LOCAL ISLANDS BEGIN TO FLOOD.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 08/01 08/02 08/03 08/04 08/05
MISSISSIPPI RIVER
CANTON LD20 14.0 12.68 13.5 13.9 14.0 13.7 13.1
SAVERTON LD22 16.0 13.86 14.9 15.8 16.0 15.8 15.2
WINFIELD LD25 26.0 23.33 24.0 24.8 25.5 26.0 25.94 follow-up statements
336
WGUS83 KLSX 010042
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
742 PM CDT SUN JUL 31 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS AND MISSOURI...
MISSISSIPPI RIVER AT
CANTON LOCK AND DAM 20...
HANNIBAL...
SAVERTON LOCK AND DAM 22...
LOUISIANA...
CLARKSVILLE LOCK AND DAM 24...
WINFIELD LOCK AND DAM 25...
CHESTER
.THIS FLOOD WARNING IS A RESULT OF EXCESSIVE RAINALL ACROSS NORTHERN
PORTIONS OF THE BASIN OVER THE PAST WEEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC001-MOC111-020042-
/O.EXT.KLSX.FL.W.0194.110802T0600Z-110804T1200Z/
/CANM7.1.ER.110802T0600Z.110802T1200Z.110803T1200Z.NO/
742 PM CDT SUN JUL 31 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CANTON LOCK AND DAM 20
* FROM LATE MONDAY NIGHT TO THURSDAY MORNING.
* AT 7:00 PM SUNDAY THE STAGE WAS 13.0 FEET.
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TUESDAY MORNING AND
CONTINUE TO RISE TO NEAR 14.1 FEET BY TUESDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING.
* IMPACT...AT 14.0 FEET...BOTH BANKS BEGIN TO OVERFLOW. MINOR DAMAGES
BEGIN.
$$
ILC149-MOC127-020041-
/O.EXT.KLSX.FL.W.0191.110801T1459Z-110806T0600Z/
/HNNM7.1.ER.110801T1459Z.110802T1800Z.110805T0600Z.NO/
742 PM CDT SUN JUL 31 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT HANNIBAL
* FROM MONDAY MORNING TO LATE FRIDAY NIGHT.
* AT 7:15 PM SUNDAY THE STAGE WAS 15.6 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY MONDAY LATE
MORNING AND CONTINUE TO RISE TO NEAR 16.8 FEET BY TUESDAY EARLY
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY FRIDAY
MORNING.
* IMPACT...AT 17.0 FEET...JOHN HAY RECREATION AREA ON EAST SIDE
(INSIDE THE ILLINOIS SNY LEVEE) BEGINS FLOODING.
* IMPACT...AT 16.0 FEET...FLOOD STAGE. DAMAGE BEGINS TO BUILDINGS IN
UNPROTECTED LOW AREAS. MINOR FLOODING BEGINS.
$$
ILC149-MOC173-020041-
/O.EXT.KLSX.FL.W.0195.110802T1200Z-110805T0000Z/
/SVRM7.1.ER.110802T1200Z.110803T0000Z.110804T0000Z.NO/
742 PM CDT SUN JUL 31 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT SAVERTON LOCK AND DAM 22
* FROM TUESDAY MORNING TO THURSDAY EVENING.
* AT 7:00 PM SUNDAY THE STAGE WAS 14.3 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY MORNING AND CONTINUE
TO RISE TO NEAR 16.2 FEET BY TUESDAY EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY WEDNESDAY EVENING.
$$
ILC149-MOC163-020041-
/O.EXT.KLSX.FL.W.0192.110801T2000Z-110806T1800Z/
/LUSM7.1.ER.110801T2000Z.110803T0600Z.110805T1800Z.NO/
742 PM CDT SUN JUL 31 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT LOUISIANA
* FROM MONDAY AFTERNOON TO SATURDAY AFTERNOON.
* AT 7:30 PM SUNDAY THE STAGE WAS 14.1 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY MONDAY
AFTERNOON AND CONTINUE TO RISE TO NEAR 16.0 FEET BY EARLY WEDNESDAY
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY EARLY
AFTERNOON.
* IMPACT...AT 15.0 FEET...DAMAGE BEGINS IN UNPROTECTED AREAS.
$$
ILC013-MOC163-020041-
/O.EXT.KLSX.FL.W.0193.110801T1500Z-110807T1200Z/
/CLKM7.1.ER.110801T1500Z.110803T1200Z.110806T1200Z.NO/
742 PM CDT SUN JUL 31 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CLARKSVILLE LOCK AND DAM 24
* FROM MONDAY MORNING TO SUNDAY AUGUST 07.
* AT 7:30 PM SUNDAY THE STAGE WAS 24.3 FEET.
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY LATE MORNING AND
CONTINUE TO RISE TO NEAR 26.2 FEET BY WEDNESDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY NEXT SATURDAY MORNING.
* IMPACT...AT 25.5 FEET...STATE ROUTE P EAST OF ELSBERRY BEGINS
FLOODING JUST EAST OF THE LEVEE.
* IMPACT...AT 25.3 FEET...THE ROAD TO PORT MARMAC, ABOUT 15 HOMES JUST
SOUTH OF CLARKSVILLE, BEGINS FLOODING.
$$
ILC013-MOC113-020041-
/O.EXT.KLSX.FL.W.0196.110804T1200Z-110805T1200Z/
/CAGM7.1.ER.110804T1200Z.110804T1200Z.110804T1200Z.NO/
742 PM CDT SUN JUL 31 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT WINFIELD LOCK AND DAM 25
* FROM THURSDAY MORNING TO FRIDAY MORNING.
* AT 7:30 PM SUNDAY THE STAGE WAS 23.6 FEET.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO FLOOD STAGE THURSDAY
MORNING.
* IMPACT...AT 26.0 FEET...FLOOD STAGE. MINOR DAMAGES BEGIN. HIGHWAY
B IN EASTERN ST. CHARLES COUNTY FLOODS NEAR THE DARDENNE CREEK
BRIDGE.
* IMPACT...AT 24.0 FEET...WATER BEGINS COVERING HIGHWAY C ABOUT A HALF
MILE SOUTH OF HIGHWAY B IN ST. CHARLES COUNTY.
$$
ILC077-157-MOC157-186-020041-
/O.CON.KLSX.FL.W.0190.000000T0000Z-000000T0000Z/
/CHSI2.1.ER.110729T2319Z.110806T0600Z.000000T0000Z.NO/
742 PM CDT SUN JUL 31 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CHESTER
* UNTIL FURTHER NOTICE.
* AT 7:30 PM SUNDAY THE STAGE WAS 27.3 FEET.
* FLOOD STAGE IS 27.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 29.0 FEET BY
EARLY NEXT SATURDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 28.0 FEET...UNLEVEED ISLANDS NEAR CHESTER AND THE PRISON
FARM FLOODS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 08/01 08/02 08/03 08/04 08/05
MISSISSIPPI RIVER
CANTON LD20 14.0 13.01 13.5 14.1 14.0 13.5 12.8
HANNIBAL 16.0 15.56 15.9 16.7 16.8 16.4 15.9
SAVERTON LD22 16.0 14.31 14.9 16.0 16.2 15.7 14.9
LOUISIANA 15.0 14.10 14.6 15.6 16.0 15.8 15.2
CLARKSVILLE LD 25.0 24.28 24.9 25.8 26.2 26.0 25.6
WINFIELD LD25 26.0 23.56 23.9 24.6 25.5 26.0 25.6
CHESTER 27.0 27.26 27.2 27.3 27.8 28.4 28.8067
WGUS83 KLSX 011555
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1055 AM CDT MON AUG 1 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS AND MISSOURI...
MISSISSIPPI RIVER AT
CANTON LOCK AND DAM 20
HANNIBAL
SAVERTON LOCK AND DAM 22
LOUISIANA
CLARKSVILLE LOCK AND DAM 24
WINFIELD LOCK AND DAM 25
CHESTER
.THIS FLOOD WARNING IS A RESULT OF EXCESSIVE RAINFALL ACROSS NORTHERN
PORTIONS OF THE BASIN LAST WEEK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC001-MOC111-021555-
/O.EXT.KLSX.FL.W.0194.110802T1800Z-110804T1200Z/
/CANM7.1.ER.110802T1800Z.110802T1800Z.110803T1200Z.NO/
1055 AM CDT MON AUG 1 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CANTON LOCK AND DAM 20
* FROM TUESDAY AFTERNOON TO WEDNESDAY MORNING.
* AT 10:30 AM MONDAY THE STAGE WAS 13.3 FEET.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR FLOOD STAGE TUESDAY
EVENING.
* IMPACT...AT 14.0 FEET...BOTH BANKS BEGIN TO OVERFLOW. MINOR DAMAGES
BEGIN.
$$
ILC149-MOC127-021554-
/O.CON.KLSX.FL.W.0191.000000T0000Z-110806T0600Z/
/HNNM7.1.ER.110801T1215Z.110803T0000Z.110805T0600Z.NO/
1055 AM CDT MON AUG 1 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT HANNIBAL
* UNTIL LATE THURSDAY NIGHT.
* AT 10:15 AM MONDAY THE STAGE WAS 16.1 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 16.5 FEET EARLY WEDNESDAY
MORNING.
$$
ILC149-MOC173-021554-
/O.EXT.KLSX.FL.W.0195.110803T0600Z-110804T1200Z/
/SVRM7.1.ER.110803T0600Z.110803T0600Z.110803T1200Z.NO/
1055 AM CDT MON AUG 1 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT SAVERTON LOCK AND DAM 22
* FROM LATE TUESDAY NIGHT TO WEDNESDAY MORNING.
* AT 10:30 AM MONDAY THE STAGE WAS 14.9 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR FLOOD STAGE WEDNESDAY
MORNING.
$$
ILC149-MOC163-021554-
/O.EXT.KLSX.FL.W.0192.110801T2200Z-110806T2100Z/
/LUSM7.1.ER.110801T2200Z.110803T1200Z.110805T2100Z.NO/
1055 AM CDT MON AUG 1 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT LOUISIANA
* FROM THIS AFTERNOON TO FRIDAY AFTERNOON.
* AT 10:30 AM MONDAY THE STAGE WAS 14.7 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE THIS EVENING
AND CREST NEAR 16.0 FEET WEDNESDAY MORNING.
* IMPACT...AT 15.0 FEET...DAMAGE BEGINS IN UNPROTECTED AREAS.
$$
ILC013-MOC163-021554-
/O.CON.KLSX.FL.W.0193.000000T0000Z-110807T1200Z/
/CLKM7.1.ER.110801T1648Z.110803T1200Z.110806T1200Z.NO/
1055 AM CDT MON AUG 1 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CLARKSVILLE LOCK AND DAM 24
* UNTIL SATURDAY MORNING.
* AT 10:30 AM MONDAY THE STAGE WAS 24.9 FEET.
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE THIS AFTERNOON
AND CREST NEAR 26.1 FEET LATE WEDNESDAY MORNING.
* IMPACT...AT 25.5 FEET...STATE ROUTE P EAST OF ELSBERRY BEGINS
FLOODING JUST EAST OF THE LEVEE.
* IMPACT...AT 25.3 FEET...THE ROAD TO PORT MARMAC, ABOUT 15 HOMES JUST
SOUTH OF CLARKSVILLE, BEGINS FLOODING.
$$
ILC013-MOC113-021554-
/O.EXT.KLSX.FL.W.0196.110804T1800Z-110806T0000Z/
/CAGM7.1.ER.110804T1800Z.110804T1800Z.110805T0000Z.NO/
1055 AM CDT MON AUG 1 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT WINFIELD LOCK AND DAM 25
* FROM THURSDAY AFTERNOON TO THURSDAY EVENING.
* AT 6:00 AM MONDAY THE STAGE WAS 24.0 FEET.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR FLOOD STAGE THURSDAY
EVENING.
* IMPACT...AT 26.0 FEET...FLOOD STAGE. MINOR DAMAGES BEGIN. HIGHWAY
B IN EASTERN ST. CHARLES COUNTY FLOODS NEAR THE DARDENNE CREEK
BRIDGE.
* IMPACT...AT 24.0 FEET...WATER BEGINS COVERING HIGHWAY C ABOUT A HALF
MILE SOUTH OF HIGHWAY B IN ST. CHARLES COUNTY.
$$
ILC077-157-MOC157-186-021554-
/O.CON.KLSX.FL.W.0190.000000T0000Z-000000T0000Z/
/CHSI2.1.ER.110729T2319Z.110806T0600Z.000000T0000Z.NO/
1055 AM CDT MON AUG 1 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CHESTER
* UNTIL FURTHER NOTICE.
* AT 10:30 AM MONDAY THE STAGE WAS 27.2 FEET.
* FLOOD STAGE IS 27.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE TO NEAR 29.1 FEET SATURDAY
MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 28.0 FEET...UNLEVEED ISLANDS NEAR CHESTER AND THE PRISON
FARM FLOODS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 08/02 08/03 08/04 08/05 08/06
MISSISSIPPI RIVER
CANTON LD20 14.0 13.32 13.7 14.0 13.5 12.7 12.0
HANNIBAL 16.0 16.06 16.4 16.5 16.3 15.9 15.4
SAVERTON LD22 16.0 14.85 15.6 16.0 15.6 14.9 14.0
LOUISIANA 15.0 14.72 15.5 16.0 15.8 15.3 14.5
CLARKSVILLE LD 25.0 24.89 25.6 26.1 25.9 25.5 25.0
WINFIELD LD25 26.0 23.99 24.6 25.4 25.9 25.8 25.3
CHESTER 27.0 27.17 27.4 27.9 28.5 28.9 29.1865
WGUS83 KLSX 020139
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
839 PM CDT MON AUG 1 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS AND MISSOURI...
MISSISSIPPI RIVER AT
CANTON LOCK AND DAM 20...
HANNIBAL...
SAVERTON LOCK AND DAM 22...
LOUISIANA...
CLARKSVILLE LOCK AND DAM 24...
WINFIELD LOCK AND DAM 25...
CHESTER
.THIS FLOOD WARNING IS A RESULT OF EXCESSIVE RAINALL ACROSS NORTHERN
PORTIONS OF THE BASIN OVER THE PAST WEEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC001-MOC111-030139-
/O.EXT.KLSX.FL.W.0194.110803T0000Z-110804T0600Z/
/CANM7.1.ER.110803T0000Z.110803T0000Z.110803T0600Z.NO/
839 PM CDT MON AUG 1 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CANTON LOCK AND DAM 20
* FROM TUESDAY EVENING TO LATE WEDNESDAY NIGHT.
* AT 8:00 PM MONDAY THE STAGE WAS 13.5 FEET.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
TUESDAY EVENING.
* IMPACT...AT 14.0 FEET...BOTH BANKS BEGIN TO OVERFLOW. MINOR DAMAGES
BEGIN.
$$
ILC149-MOC127-030138-
/O.CON.KLSX.FL.W.0191.000000T0000Z-110806T0600Z/
/HNNM7.1.ER.110801T1215Z.110802T1800Z.110805T0600Z.NO/
839 PM CDT MON AUG 1 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT HANNIBAL
* UNTIL LATE FRIDAY NIGHT.
* AT 8:15 PM MONDAY THE STAGE WAS 16.3 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.5 FEET BY
TUESDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE
EARLY FRIDAY MORNING.
* IMPACT...AT 17.0 FEET...JOHN HAY RECREATION AREA ON EAST SIDE
(INSIDE THE ILLINOIS SNY LEVEE) BEGINS FLOODING.
$$
ILC149-MOC173-030138-
/O.EXT.KLSX.FL.W.0195.110803T1200Z-110804T1200Z/
/SVRM7.1.ER.110803T1200Z.110803T1200Z.110803T1200Z.NO/
839 PM CDT MON AUG 1 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT SAVERTON LOCK AND DAM 22
* FROM WEDNESDAY MORNING TO THURSDAY MORNING.
* AT 8:00 PM MONDAY THE STAGE WAS 15.1 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
WEDNESDAY MORNING.
$$
ILC149-MOC163-030138-
/O.EXT.KLSX.FL.W.0192.000000T0000Z-110806T1500Z/
/LUSM7.1.ER.110802T0300Z.110804T0000Z.110805T1500Z.NO/
839 PM CDT MON AUG 1 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT LOUISIANA
* UNTIL SATURDAY MORNING.
* AT 8:30 PM MONDAY THE STAGE WAS 14.9 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE TONIGHT AND
CONTINUE TO RISE TO NEAR 15.7 FEET BY WEDNESDAY EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY LATE FRIDAY MORNING.
* IMPACT...AT 15.0 FEET...DAMAGE BEGINS IN UNPROTECTED AREAS.
$$
ILC013-MOC163-030138-
/O.EXT.KLSX.FL.W.0193.000000T0000Z-110807T0300Z/
/CLKM7.1.ER.110801T1730Z.110803T1800Z.110806T0300Z.NO/
839 PM CDT MON AUG 1 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CLARKSVILLE LOCK AND DAM 24
* UNTIL SATURDAY EVENING.
* AT 8:30 PM MONDAY THE STAGE WAS 25.2 FEET.
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.9 FEET BY
WEDNESDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE
FRIDAY BEFORE MIDNIGHT.
* IMPACT...AT 25.5 FEET...STATE ROUTE P EAST OF ELSBERRY BEGINS
FLOODING JUST EAST OF THE LEVEE.
* IMPACT...AT 25.3 FEET...THE ROAD TO PORT MARMAC, ABOUT 15 HOMES JUST
SOUTH OF CLARKSVILLE, BEGINS FLOODING.
$$
ILC013-MOC113-030138-
/O.EXT.KLSX.FL.W.0196.110804T1800Z-110805T1800Z/
/CAGM7.1.ER.110804T1800Z.110804T1800Z.110804T1800Z.NO/
839 PM CDT MON AUG 1 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT WINFIELD LOCK AND DAM 25
* FROM THURSDAY AFTERNOON TO FRIDAY AFTERNOON.
* AT 8:30 PM MONDAY THE STAGE WAS 24.5 FEET.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
THURSDAY EARLY AFTERNOON.
* IMPACT...AT 26.0 FEET...FLOOD STAGE. MINOR DAMAGES BEGIN. HIGHWAY
B IN EASTERN ST. CHARLES COUNTY FLOODS NEAR THE DARDENNE CREEK
BRIDGE.
$$
ILC077-157-MOC157-186-030138-
/O.EXT.KLSX.FL.W.0190.000000T0000Z-110810T1200Z/
/CHSI2.1.ER.110729T2319Z.110806T0000Z.110809T1200Z.NO/
839 PM CDT MON AUG 1 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CHESTER
* UNTIL WEDNESDAY AUGUST 10.
* AT 8:30 PM MONDAY THE STAGE WAS 27.2 FEET.
* FLOOD STAGE IS 27.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 28.6 FEET BY
FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE NEXT TUESDAY
MORNING.
* IMPACT...AT 28.0 FEET...UNLEVEED ISLANDS NEAR CHESTER AND THE PRISON
FARM FLOODS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 08/02 08/03 08/04 08/05 08/06
MISSISSIPPI RIVER
CANTON LD20 14.0 13.47 13.7 13.8 13.4 12.6 12.0
HANNIBAL 16.0 16.29 16.4 16.5 16.3 15.8 15.3
SAVERTON LD22 16.0 15.09 15.4 16.0 15.6 14.9 14.0
LOUISIANA 15.0 14.95 15.2 15.6 15.5 15.1 14.4
CLARKSVILLE LD 25.0 25.23 25.5 25.8 25.8 25.4 24.8
WINFIELD LD25 26.0 24.52 24.7 25.2 25.7 25.6 25.0
CHESTER 27.0 27.19 27.3 27.8 28.1 28.4 28.6271
WGUS83 KLSX 021538
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1038 AM CDT TUE AUG 2 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS AND MISSOURI...
MISSISSIPPI RIVER AT
CANTON LOCK AND DAM 20
SAVERTON LOCK AND DAM 22
WINFIELD LOCK AND DAM 25
.THIS WILL BE THE FINAL STATEMENT REGARDING THIS EVENT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC001-MOC111-021608-
/O.CAN.KLSX.FL.W.0194.000000T0000Z-110804T0600Z/
/CANM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1038 AM CDT TUE AUG 2 2011
THE FLOOD WARNING IS CANCELLED FOR
THE MISSISSIPPI RIVER AT CANTON LOCK AND DAM 20.
* AT 10:00 AM TUESDAY THE STAGE WAS 13.5 FEET.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 13.6 FEET AND IS
FORECAST TO FALL TO NEAR 11.5 FEET SATURDAY MORNING.
$$
ILC149-MOC173-021608-
/O.CAN.KLSX.FL.W.0195.000000T0000Z-110804T1200Z/
/SVRM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1038 AM CDT TUE AUG 2 2011
THE FLOOD WARNING IS CANCELLED FOR
THE MISSISSIPPI RIVER AT SAVERTON LOCK AND DAM 22.
* AT 10:00 AM TUESDAY THE STAGE WAS 15.3 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST BELOW FLOOD STAGE NEAR 15.4
FEET THIS EVENING.
$$
ILC013-MOC113-021608-
/O.CAN.KLSX.FL.W.0196.000000T0000Z-110805T1800Z/
/CAGM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1038 AM CDT TUE AUG 2 2011
THE FLOOD WARNING IS CANCELLED FOR
THE MISSISSIPPI RIVER AT WINFIELD LOCK AND DAM 25.
* AT 6:00 AM TUESDAY THE STAGE WAS 24.8 FEET.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST BELOW FLOOD STAGE NEAR 25.4
FEET EARLY THURSDAY MORNING.
* IMPACT...AT 24.0 FEET...WATER BEGINS COVERING HIGHWAY C ABOUT A HALF
MILE SOUTH OF HIGHWAY B IN ST. CHARLES COUNTY.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 08/03 08/04 08/05 08/06 08/07
MISSISSIPPI RIVER
CANTON LD20 14.0 13.53 13.3 12.4 11.9 11.5 11.2
SAVERTON LD22 16.0 15.32 15.4 14.7 13.9 13.3 12.9
WINFIELD LD25 26.0 24.83 25.3 25.4 24.9 24.2 23.5What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jul 31, 6:32 AM CDT, 5 hours 26 minutes earlier.
Area forecast discussion, Jul 31, 6:32 AM CDT, 5 hours 26 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
632 AM CDT SUN JUL 31 2011
.DISCUSSION...
/410 AM CDT SUN JUL 31 2011/
ANOTHER CLUSTER OF TSRA HAS FORMED OVER THE PAST SEVERAL HOURS IN
SWRN MO IN RESPONSE TO ISENTROPIC LIFT AT THE MID LEVELS. THIS AREA
IS EXPECTED TO EXPAND IN COVERAGE SOMEWHAT HEADING THRU THE DAY BUT
ALSO TEND TO WEAKEN IN INTENSITY BEFORE EXITING BY EARLY THIS
EVENING. THE NET RESULT SHOULD BE A MINOR THREAT FOR TSRA IN CNTRL
AND SERN MO TODAY AS THESE AREAS SHOULD BE ON THE NERN PERIPHERY OF
WHAT DOES DEVELOP.
PATCHY FOG THAT HAS FORMED EARLY THIS MORNING FOR AREAS N OF
INTERSTATE 70 SHOULD DISSIPATE RAPIDLY EARLY THIS MORNING BUT WILL
INCLUDE MENTION OF IT IN VARIOUS PRODUCTS AS VSBYS HAVE DROPPED
BELOW A MILE IN SPOTS.
UPPER LEVEL RIDGE CENTER IS TO OUR W AND SHOULD REMAIN SO THRU AT
LEAST TUESDAY...BUT IT SHOULD ALSO BUILD AND STRENGTHEN THRU TUESDAY
AS WELL. AS A RESULT...HEAT IS EXPECTED TO RETURN IN FORCE THIS
AFTERNOON WITH PEAK HEAT INDEX READINGS BETWEEN 100 AND 105...AND
THEN INTENSIFY SLIGHTLY TO 105-110 FOR MOST LOCATIONS BY TUESDAY.
THIS END RESULT WILL BE FROM HOTTER AMBIENT TEMPS EACH DAY HEADING
INTO TUESDAY...BUT WITH DEWPOINTS TAILING OFF TO COMPENSATE.
TUESDAY SHOULD SEE SEVERAL SPOTS BREAK THE CENTURY MARK.
BY MID WEEK...WE BEGIN TO SEE SOME FLATTENING AND SUPPRESSION OF
THIS RIDGE...AS A SFC CDFNT MAKES ITS WAY INTO OUR REGION BY
WEDNESDAY AFTERNOON AND LINGERS INTO LATE WEEK. WEDNESDAY TEMPS
WILL BE NEARLY AS HOT AS TUESDAY AS SHORT OF ANY STORMS FORMING
EARLY ALONG THE FRONT...FROPA WEDNESDAY AFTERNOON WILL HAVE LITTLE
EFFECT...UNTIL THURSDAY BUT EVEN THEN WILL ONLY SERVE TO GET US
CLOSER TO AVERAGE FOR THIS TIME OF YEAR.
HEAT HEADLINES ALL REMAIN AS-IS.
TES
&&
.AVIATION...
/632 AM CDT SUN JUL 31 2011/
WITH PLENTY OF LOW LEVEL MOISTURE AND LIGHT WINDS...MVFR FOG HAS
DEVELOPED OVER THE REGION. CAN EXPECT VSBYS TO DIP DOWN TO IFR FOR A
BRIEF TIME AT KUIN...KCOU AND KSUS. FOG TO DISSIPATE BY
13Z...OTHERWISE...JUST SOME DIURNAL CU AND LIGHT EAST TO SOUTHEAST
WINDS...AS WELL AS SOME ISOLATED STORMS POSSIBLE SOUTH AND WEST OF
TAF SITES TODAY. CLEAR SKIES AND LIGHT AND VARIABLE WINDS EXPECTED
OVERNIGHT TONIGHT.
SPECIFICS FOR KSTL...WITH PLENTY OF LOW LEVEL MOISTURE AND LIGHT
WINDS...MVFR FOG HAS DEVELOPED OVER KSTL. WITH A BIT MORE SC OVER
METRO AREA...FEEL THAT VSBYS TO REMAIN MVFR AND NOT DIP DOWN TO IFR.
OTHERWISE...FOG TO DISSIPATE BY 13Z...WITH JUST SOME DIURNAL CU AND
LIGHT SOUTHEAST WINDS. CLEAR SKIES AND LIGHT AND VARIABLE WINDS
EXPECTED OVERNIGHT TONIGHT...THEN WINDS PICKUP FROM THE SOUTH ON
MONDAY MORNING WITH DIURNAL CU ONCE AGAIN.
BYRD
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT WEDNESDAY FOR BOONE MO-
CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-
IRON MO-JEFFERSON MO-LINCOLN MO-MADISON MO-MONITEAU MO-
MONTGOMERY MO-OSAGE MO-REYNOLDS MO-ST. CHARLES MO-ST.
FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE
MO-WARREN MO-WASHINGTON MO.
HEAT ADVISORY FROM NOON TODAY TO 7 PM CDT WEDNESDAY FOR AUDRAIN
MO-KNOX MO-LEWIS MO-MARION MO-MONROE MO-PIKE MO-RALLS MO-
SHELBY MO.
IL...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT WEDNESDAY FOR CALHOUN IL-
JERSEY IL-MADISON IL-MONROE IL-RANDOLPH IL-ST. CLAIR IL.
HEAT ADVISORY UNTIL 7 PM CDT WEDNESDAY FOR BOND IL-CLINTON IL-
FAYETTE IL-MARION IL-WASHINGTON IL.
HEAT ADVISORY FROM NOON TODAY TO 7 PM CDT WEDNESDAY FOR ADAMS IL-
BROWN IL-GREENE IL-MACOUPIN IL-MONTGOMERY IL-PIKE IL.
&&
WFO LSXHazardous weather outlook, Jul 31, 4:00 AM CDT, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 400 AM CDT SUN JUL 31 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-011200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 400 AM CDT SUN JUL 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THE DANGEROUS COMBINATION OF HEAT AND HUMIDITY WILL RETURN TO THE AREA THIS AFTERNOON. HEAT WARNINGS AND ADVISORIES ARE IN EFFECT. PEAK HEAT INDEX READINGS FROM 100 TO 105 ARE EXPECTED THIS AFTERNOON WITH LITTLE IN THE WAY OF RELIEF TONIGHT. PLEASE SEE THE WARNING AND ADVISORY PRODUCTS FOR ADDITIONAL DETAILS. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TODAY FOR CENTRAL AND SOUTHEAST MISSOURI. SEVERE STORMS ARE NOT EXPECTED. A FEW STORMS MAY BE STRONG...MAINLY DURING THE AFTERNOON HOURS...WITH WIND GUSTS UP TO 50 MPH AND SMALL HAIL POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE DANGEROUS COMBINATION OF HEAT AND HUMIDITY WILL CONTINUE THROUGH AT LEAST EARLY WEDNESDAY EVENING. HEAT WARNINGS AND ADVISORIES REMAIN IN EFFECT. PEAK HEAT INDEX READINGS FROM 100 TO 110 ARE EXPECTED EACH DAY DURING THE AFTERNOON HOURS DURING THIS PERIOD WITH LITTLE IN THE WAY OF RELIEF AT NIGHT. PLEASE SEE THE WARNING AND ADVISORY PRODUCTS FOR ADDITIONAL DETAILS. THERE ARE SOME INDICATIONS THAT PEAK HEAT INDEX READINGS MAY STILL TOP 100 DEGREES THURSDAY AND FRIDAY AFTERNOON FOR AREAS ALONG AND SOUTH OF INTERSTATE 70. THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY WITH THE APPROACH OF A COLD FRONT...AND THEN AGAIN THURSDAY NIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. TES
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 11:58 AM CDT | River Flood Warning | LSX | Adams | 47 hr |
| Jul 31, 11:58 AM CDT | River Flood Warning | LSX | Pike | 47 hr |
Nearby
River Flood Warnings in Illinois, 2011River Flood Warnings in Missouri, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.